MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. URETERO-RENO FIBERSCOPE

AIZU OLYMPUS CO., LTD. URETERO-RENO FIBERSCOPE
Model Number URF-P7R
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was observed during the device inspection, that the uretero-reno videoscope exhibited wear of angle wire and bending section cannot be controlled at all.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 2 years since the subject device was manufactured.Based on the results of the investigation, leakage occurred from biopsy channel and inner control section was corroded by water invasion.Therefore, manufacture business center presume that corrosion caused angulation malfunction.The event can be detected/prevented by following the instructions for use: the user may detect the event by handling the device in accordance with the following item of instructions for use: operation manual_ preparation and inspection_ inspection of the endoscope_ inspection of the bending mechanism.The user may prevent occurrence of the event by handling the device in accordance with the following item of instructions for use: reprocessing manual_ reprocessing the endoscope_ leakage testing of the endoscope.Olympus will continue to monitor field performance for this device.

Brand Name
URETERO-RENO FIBERSCOPE
Common Device Name
URETERO-RENO FIBERSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19962781
Report Number9610595-2024-16097
Device Sequence Number7174246
Product Code FGB
UDI-Device Identifier04953170435102
UDI-Public04953170435102
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K181451
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberURF-P7R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/28/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer09/05/2024
Initial Report FDA Received Date08/12/2024
Supplement Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown